# SDR 95ZZZM301

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 7G1106
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - FLT NR 0119 - AIRCRAFT DIVERTED DUE TO THE CENTER TANK FUEL PUMP FAILING.  MAINTENANCE REPLACED THE CENTER BOOST PUMP AND RIGHT PRESSURE SWITCH.  OPERATIONS CHECKED NORMAL.  (M)
